# SDR FDEA201908212337

- Difficulty date: August 21, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Part number: AVB7506501
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON RT UPPER SPAR CAP FWD EDGE AT THE OUTER RADIUS HAS A .100 IN CRACK PROPAGATING AFT AT YID 408.600. REPAIRED #2 PLYON UPPER SPAR CAP AVB7506 PER EA 1-5450-T0349293 (MANUFACTURING JOINT FATIGUE CRACK IN RT UPER SPAR) MAJOR REPAIR.
